# SDR AALA20020257

- Difficulty date: March 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Engine: Ge CF680A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 76 - EN ROUTE LAX-DFW, ON ROTATION, LEFT ENGINE SHUTDOWN.  ALL ENGINE INDICATIONS ZEROED AND FAN SEIZED.  RETURNED LAX LANDED WITHOUT INCIDENT.  FOUND 860 ROTOR SEIZED.  ACCOMPLISHED PYLON INSPECTION AND CHANGED LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
